# SDR DALA2024012200971

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 10,525 hours, 4,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 8 OUTBOARD UPPER AFT SIDE SURFACE HAS EVIDENCE OF WEAR AND PREVOUS REWORK REF AA 5742-01028-02A. LIASON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. RII: N ENTR 00717853 W REPAIRED L/H SLAT TRACK OB UPPER SIDE SURFACE AFT #8 PER ERA 608396-14AD REV.B & PRI REV.2 MATCHED. (LP# 0160885)
